MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 TOTAL HIP BALL 28MM +15; LARGE TAPER FEMORAL HEADS : HIP METAL FEMORAL HEADS

DEPUY INTERNATIONAL LTD - 8010379 TOTAL HIP BALL 28MM +15; LARGE TAPER FEMORAL HEADS : HIP METAL FEMORAL HEADS
Catalog Number 101875000
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address repeated dislocation.Doi: unknown; dor: (b)(6) 2018 right hip.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TOTAL HIP BALL 28MM +15
Common Device Name
LARGE TAPER FEMORAL HEADS : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key7324301
Report Number1818910-2018-54782
Device Sequence Number16180944
Product Code JDI
UDI-Device Identifier10603295001423
UDI-Public10603295001423
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K860701
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number101875000
Device Lot Number2484923A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/14/2018
Supplement Date Received by Manufacturer08/01/2018
Initial Report FDA Received Date03/08/2018
Supplement Report FDA Received Date08/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR